Home The Book Dr Articles Products Message Boards Journal Articles Search Our Surveys Surgery ESWT Dr Messages Find Good Drs video

Arthrotec

Posted by wendyn on 1/25/00 at 00:00 (015109)

Arthrotec is considered a safer anti-inflammatory. It does not seem to cause stomach bleeding because it disolves farther down the digestive tract. It can however, cause problems there. My mom had GI bleeding from it in the fall - but she was on it a long time (over a year). The new drugs Celebrex and Vioxx are not supposed to carry the same bleeding problems. Hope you find something that works for you!



Re: Arthrotec

Bea on 8/29/99 at 00:00 (010311)

Please, everyone realize that you should not be taking these NSIAS for such a long time. They can help the pain but they all have side effects and cure nothing

Re: Arthrotec

Bea on 8/29/99 at 00:00 (010311)

Please, everyone realize that you should not be taking these NSIAS for such a long time. They can help the pain but they all have side effects and cure nothing